# SDR 9605301157

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 3 ENGINE STALLED AND TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO GATE AND BORESCOPE OF NR 3 ENGINE REVEALED NO TROUBLE.  REPLACED THE NR 3 EVC AND PRECISION TRIMMED.  OPERATIONAL CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
